Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 35, NWS Springfield, MO

July 11, 2010Christian County, Greene County, Webster County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 11, 2010, 7:18 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2010, 7:18 PM CDT (00:18 UTC)
Expired
Jul 11, 2010, 7:45 PM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Christian County, MO, Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2169 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2169 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WFUS53 KSGF 120018
TORSGF
MOC043-077-225-120045-
/O.NEW.KSGF.TO.W.0035.100712T0018Z-100712T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 745 PM CDT.

* AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 6 MILES NORTHWEST OF ROGERSVILLE...OR 8 MILES SOUTH OF
  STRAFFORD...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE FORDLAND AND ROGERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3718 9285 3701 9293 3712 9320 3721 9313
TIME...MOT...LOC 0019Z 293DEG 35KT 3714 9310

$$
2 follow-up statements
741 
WWUS53 KSGF 120030
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CDT SUN JUL 11 2010

MOC077-225-120040-
/O.CAN.KSGF.TO.W.0035.000000T0000Z-100712T0045Z/
GREENE MO-WEBSTER MO-
730 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR SOUTHWESTERN WEBSTER AND SOUTHEASTERN
GREENE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3708 9310 3709 9309 3709 9298 3709 9290
      3708 9290 3701 9293
TIME...MOT...LOC 0030Z 300DEG 20KT 3709 9306

$$

MOC043-120045-
/O.CON.KSGF.TO.W.0035.000000T0000Z-100712T0045Z/
CHRISTIAN MO-
730 PM CDT SUN JUL 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN CHRISTIAN COUNTY...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO OVER SOUTHWESTERN WEBSTER COUNTY...OR 9 MILES
NORTHEAST OF OZARK...MOVING SOUTHEAST AT 25 MPH.

THE WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHEASTERN CHRISTIAN
COUNTY.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3708 9310 3709 9309 3709 9298 3709 9290
      3708 9290 3701 9293
TIME...MOT...LOC 0030Z 300DEG 20KT 3709 9306

$$

HATCH
284 
WWUS53 KSGF 120036
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN JUL 11 2010

MOC043-120047-
/O.EXP.KSGF.TO.W.0035.000000T0000Z-100712T0045Z/
CHRISTIAN MO-
736 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR NORTHEASTERN CHRISTIAN COUNTY WILL EXPIRE
AT 745 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3708 9310 3709 9309 3709 9298 3709 9290
      3708 9290 3701 9293
TIME...MOT...LOC 0037Z 300DEG 20KT 3707 9302

$$

HATCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 6:06 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 11, 6:06 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT SUN JUL 11 2010

...UPDATE TO AVIATION...

.DISCUSSION...

...MESOSCALE UPDATE...
...ISSUED AT 220 PM...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI
TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS
EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST
COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF
THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR
DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED.
CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE
THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE
HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 7:17 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
717 PM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH.
ELEVATED RISK OF HAIL TO THE SIZE OF QUARTERS.
LIMITED RISK OF TORNADOES.
ELEVATED RISK OF FLOODING.

AREAS AFFECTED AND TIMING...

ONGOING SEVERE WEATHER WILL CONTINUE IN A BAND FROM NEAR NEVADA TO
SPRINGFIELD TO ALTON THROUGH THE LATE EVENING.

  DISCUSSION...

STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING THUNDERSTORM
WIND GUSTS IN EXCESS OF 60 MPH ALONG WIND HAIL TO THE SIZE OF
QUARTERS WILL PERSIST IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO
ALTON THROUGH THE LATE EVENING. AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

IN ADDITION TO THE SEVERE STORM POTENTIAL...TORRENTIAL RAINFALL
WILL ACCOMPANY THESE STORMS WHICH MAY CAUSE SOME FLASH FLOODING TO
OCCUR IN AREAS WHERE STORMS TRAIN ACROSS THE SAME LOCATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED FROM NEVADA TO
SPRINGFIELD TO ALTON WITH THE ONGOING STRONG TO SEVERE STORMS
THROUGH THE LATE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 6:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      TUSCUMBIA               38.23N 92.46W
07/11/2010                   MILLER             MO   LAW ENFORCEMENT

            FLOODED LOW WATER CROSSINGS.

&&

MTERRY
Special weather statement, Jul 11, 7:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT SUN JUL 11 2010

MOZ091-092-120030-
WRIGHT MO-WEBSTER MO-
700 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN WEBSTER AND WESTERN
WRIGHT COUNTIES UNTIL 730 PM CDT...

AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF MARSHFIELD...MOVING SOUTH AT 25
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

CCC/HATCH
Local storm report, Jul 11, 7:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             10 NW SPRINGFIELD       37.30N 93.41W
07/11/2010  M1.00 INCH       GREENE             MO   EMERGENCY MNGR

&&

LINDENBERG
Local storm report, Jul 11, 7:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     ASH GROVE               37.32N 93.58W
07/11/2010  E50 MPH          GREENE             MO   EMERGENCY MNGR

&&

LINDENBERG
Special weather statement, Jul 11, 7:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT SUN JUL 11 2010

MOZ089-120030-
DADE MO-
704 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR DADE COUNTY UNTIL 730 PM CDT...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF NEOLA...OR 9 MILES NORTHWEST OF
GREENFIELD...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

CCC/HATCH
Local storm report, Jul 11, 7:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     2 W BRANDON             38.51N 93.46W
07/11/2010                   BENTON             MO   LAW ENFORCEMENT

            6 TO 12 INCH DIAMETER TREES DOWN. WINDS ALSO DETACHED
            PORCH FROM HOUSE AND DAMAGED ROOF. TIME ESTIMATED BASED
            ON RADAR. RELAYED FROM EAX.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:07 PM CDTFlash Flood WarningSGFCedar, Dade, Douglas, Greene, Howell, Oregon and 5 more5 hr
Jul 11, 7:23 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright67 min
Jul 11, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney48 min
Jul 11, 8:15 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Taney45 min
Jul 11, 8:25 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper50 min
Jul 11, 8:29 PM CDTFlash Flood WarningSGFGreene5 hr
Jul 11, 8:55 PM CDTTornado WarningSGFBarton, Jasper35 min
Jul 11, 9:00 PM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan, Pulaski15 hr
Jul 11, 10:09 PM CDTFlash Flood WarningSGFOzark, Taney10 hr
Jul 11, 10:25 PM CDTFlash Flood WarningSGFVernon6 hr
Jul 11, 10:38 PM CDTSevere Thunderstorm WarningSGFOzark, Taney22 min
Jul 11, 11:15 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence26 min
Jul 11, 11:48 PM CDTFlash Flood WarningSGFChristian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more4 hr
Jul 11, 11:58 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more12 hr
Jul 12, 1:32 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark6 hr
Jul 12, 2:52 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Jul 12, 3:59 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Dallas, Douglas, Greene and 6 more8 hr
Jul 12, 7:54 AM CDTAreal Flood WarningSGFHowell, Ozark, Taney4 hr
Jul 12, 3:11 PM CDTTornado WarningSGFBarton49 min
Jul 12, 3:58 PM CDTTornado WarningSGFBarton, Cedar, Dade23 min
Jul 12, 5:00 PM CDTFlash Flood WarningSGFMaries, Phelps6 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.